| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a display (dim/fading/color spectrum) issue.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 16-apr-2019 with the following findings: during investigation, the pump powered on with a blank display.The complaint of a dim display was not able to be fully investigated due to the blank display issue.